# SDR A6WA201845610

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 32,847 hours, 31,667 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  RECEIVED A STEERING INOPERATIVE MESSAGE, RAN QRH. LANDING WITH NOSE WHEEL STEERING IN OFF POSITION. AFTER LANDING REARMED NOSE WHEEL STEERING, MESSAGE PERSISTED.  REMOVED AND REPLACED LEFT RVDT IAW AMM 32-51. OPS CHECKED GOOD.
